# SDR DALA2017050303659

- Difficulty date: May 2, 2017
- Submitted: May 9, 2017
- Operation: Air carrier
- Aircraft: N925DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53587
- Aircraft time: 43,987 hours, 29,246 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1567
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FRAME LIGHTNING HOLE AT BS 1567 BETWEEN 6 AND 9 HOURS POSITIONS.  REPLACED IAW SRM 51-30-02, AND 51-30-05.
